Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have itching in scrotum. Has blood and white rubbery discharge. What to do?

I am a 48 year old man who is having severe itching on my scrotum. Have seen dermotologist, uriologist and still no relief, They fill with blood and itch to the point they have to be squeezed to allow the blood out. Things come out after squeezing that look like a white rubbery substance. Have no idea what kind of doctor to see at this point?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
For your this complain you have to consult Dermatologist and you have consulted.
It seems that you might have dermatitis or some fungal infection super-added with bacterial infection.
Clean the part with antiseptic lotion and apply triple action cream.
Take antihistamine like Cetriziine for itching.
As itching will stop, lesion at local site will be dried up giving you relief.
Go for one antibiotic medicine course after consulting your doctor.
Ok and bye.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor